zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global attractivity results for nonlinear functional integral equations via a Krasnoselskii type fixed point theorem. (English) Zbl 1163.45005
The author derives sufficient conditions for the global attractivity and the global asymptotic attractivity of the solutions of a nonlinear functional integral equation of Volterra type on the half-line.

MSC:
45G10Nonsingular nonlinear integral equations
45M05Asymptotic theory of integral equations
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
WorldCat.org
Full Text: DOI
References:
[1] Banas, J.; Dhage, B. C.: Global asymptotic stability of solutions of a functional integral equations. Nonlinear anal. (2007)
[2] Banas, J.; Rzepka, B.: An application of measures of noncompactness in the study of asymptotic stability. Appl. math. Lett. 16, 1-6 (2003)
[3] Burton, T. A.: Volterra integral and differential equations. (1983) · Zbl 0515.45001
[4] Burton, T. A.: A fixed point theorem of Krasnoselskii. Appl. math. Lett. 11, 85-88 (1998) · Zbl 1127.47318
[5] Dhage, B. C.: A fixed point theorem in Banach algebras with applications to functional integral equations. Kyungpook math. J. 44, 145-155 (2004) · Zbl 1057.47062
[6] Dhage, B. C.: Local asymptotic attractivity for nonlinear quadratic functional integral equations. Nonlinear anal. (2008) · Zbl 1182.47058
[7] B.C. Dhage, Asymptotic stability of nonlinear functional integral equations via measures of noncompactness, preprint · Zbl 1160.47041
[8] Hu, X.; Yan, J.: The global attractivity and asymptotic stability of solution of a nonlinear integral equation. J. math. Anal. appl. 321, 147-156 (2006) · Zbl 1108.45006
[9] Kuczma, M.: Functional equations in single variable. Monografie math. 46 (1968) · Zbl 0196.16403
[10] Krasnoselskii, M. A.: Topological methods in the theory of nonlinear integral equations. (1964)
[11] O’regan, D.; Meehan, M.: Existence theory for nonlinear integral and integro-differential equations. (1998)
[12] Smart, D. R.: Fixed point theorems. (1980) · Zbl 0427.47036
[13] Väth, M.: Volterra and integral equations of vector functions. (2000) · Zbl 0940.45002
[14] Zeidler, E.: Nonlinear functional analysis and its applications: part I. (1985) · Zbl 0583.47051